| Model Number |
51-606-50-91 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Impaired Healing (2378)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.Possible lot numbers 33281199 or 33286074.
Event or Problem Description
It was reported the distractor pin pulled from the bone.The pins were removed and replaced.
Additional Manufacturer Narrative
An investigation was performed using a stereo microscope revealed tensile cracks.Further observation determined there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The investigation results conclude that the root cause for breakages were due to structural failure of the device due to mechanical overload.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Manufraturing date: 33281199 13nov2018, 33286074 19nov2018.